MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN II SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN II SYSTEM
Model Number BN II SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Prior to this event occurring, the sample probe had been damaged due to loading of capped sample.A siemens customer service engineer (cse) had replaced the sample probe module and qc recovered acceptably.However, following this probe replacement, increased lightning bolt errors were observed.Quality controls (qc) sporadically recovered out of range on the day of the event.Review of error logs reveals a high frequency of liquid level detection (lld) errors on the sample probe.A siemens cse was sent onsite and again replaced the sample probe assembly.Post service qc was verified to be within expected ranges.Replacing the sample probe a second time returned the system to normal operation.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Falsely low free light chains, type lambda (flc lambda) results were obtained on multiple patient samples on a bn ii system using n latex flc lambda reagent.The erroneous results were reported to the physician(s).The samples were repeated for flc lambda on an alternate bn ii system, recovering higher.The customer contacted the physician(s) about the event and reported the repeat results, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low flc lambda results.

Brand Name
BN II SYSTEM
Common Device Name
BN II SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg D-350 41
GM  D-35041
Manufacturer (Section G)
BIT ANALYTICAL INSTRUMENTS GMBH
registration number: 300360107
am kronberger hang 3
schwalbach 65824
GM   65824
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key18185703
Report Number9610806-2023-00021
Device Sequence Number6503801
Product Code JQX
UDI-Device Identifier00630414002903
UDI-Public00630414002903
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K943997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN II SYSTEM
Device Catalogue Number11254820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown